# SDR MASA200601934

- Difficulty date: July 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,401 hours, 4,608 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7117 IAD - ABORTED TAKEOFF FOR PAX DOOR WARNING MESSAGE.  MX INSPECTED ALL HARNESSES AND CLEANED SWITCHES.  PERFORMED HIGH POWER RUN AND TAXI WITH NO DEFECTS.
